About two years ago, I did LASIK surgery to correct short-sightedness. I recovered from it and have a normal vision now. The trouble note is my eyes gets dry soon. And sometimes when I wake up I cannot even open my eyes as it is too dry and I need to keep it closed until it waters which causes discomfort and pain. I am traveling by bike now to the office every day which causes dryness and ultimately stressful eyes. Is there any medication that I can try to get eyeball lubricated and protect the eyes from dust and irritation?
Welcome to icliniq.com.
I am sorry, but there is no permanent treatment or cure for dry eyes, but yes with treatment, your life will become comfortable.
All these measures together help.
For more information consult an eye care ophthalmologist online --> https://icliniq.com./ask-a-doctor-online/eye-care-ophthalmologist
Query: Hello doctor, I am 42 years old female going through dry eyes for the past 45 days. I have been to three different doctors but no relief. I feel heaviness in the eyes along with pain and redness. I have been given a gel and a tube (Systane eye drop and Ara gel). Please help. Read Full >>
Answer: Hi, Welcome to icliniq.com. Dry eye syndrome is a condition which can best be managed but cannot be treated, since it is caused by multiple factors like age, environment, etc. The good thing is that it is not dangerous. You are already using Systane (Propylene glycol) and Ara gel (Hydroxypropyl me... Read Full
Query: Hi doctor, I have scheduled for LASIK eye surgery this week. I am currently using Acticlate tablets, Onexton and Epiduo (topical gel) for acne, which was prescribed by my dermatologist. Will there be any issues or side effects with LASIK surgery? I checked with my eye doctor and he said no problems... Read Full >>
Answer: Hello, Welcome to icliniq.com. You can use all of them. Usually, the side effect of these drugs includes a slight increase in risk of dryness of the eyes. Along with LASIK, there is slightly more increased risk. As you have informed your doctor, I think that it will be taken care of postoperatively... Read Full
Query: Hi doctor, I am a 19 year old male and I weigh 46 kg. Over the last seven months, I am suffering from fever along with chest and back pain. I also have body ache and little blocked nose but not runny nose. The mucus keeps coming out from my mouth. I have headache and I feel very tired. My stool is ... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. It is right that tablet Azithromycin might cause heart disorder like increased abnormal rhythm and this is seen usually in the elderly age group. At 19 years of age and if you have no known cardi... Read Full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now